Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Itchy rash around genitalia, zits all over legs, resemble little white heads surrounded by red circles. What should be done?

Hello, I have had a very itchy rash between my legs mostly around my genetailia. And now I am having small little zits all over both legs. They are a little white head surrounded by a quarter size red circle. I pop the zit looking thing and then after a few days it goes away but in the mean time I have more pop up on other places. What should I do
Asked On : Tue, 24 Jul 2012
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the question on HCM,
You are probably having insect bites (popular urticaria ) care about followings
1 apply steroid cum antibacterial creams bid.
2 take tab Lortadine 10 mg daily
3 find out insects use insecticide sprays where you sleep or stay.
4 apply insect repellents on your exposed parts of body
5 put mosquito nets in the windows and doors.
Let me know after few days
Dr Sher bhutto
Answered: Tue, 24 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor